# SDR DALA2024080607798

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0480404) CORROSION ON SIDE PLATE UPPER AND LOWER SURFACE BTW STA 500 TO 500I LH SIDE AT FWD CARGO COMP. SIDE PLATE BTW STA 500 TO 500I LH SIDE AT FWD CARGO WAS REPLACED PER B737-800 SRM 51-40-02-0G.
